# SDR SWAA2022030368949

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221BF HAS DAMAGED INSERTS. / [01] IDENTIFIED PANEL 221BF IAW SRM 53-00-50-0I-1 FIG 2; TABLE 2.   CLEANED PANEL IAW SRM 53-00-50-2R-0 PARA 5. A. (1).   REMOVED (1) EACH CORRODED BLIND INSERTS AND (19) EACH CORRODED THROUGH INSERTS AROUND THE PERIPHERY OF PANEL IAW SRM 53-00-50-2R-0 PARA 5. B (2).;[02] REMOVED AN ADDITIONAL 6 INSERTS IAW SRM 53-00-50-2R-0 PARA 4.B.(2).;[03] THIS FLOOR PANEL WAS REPLACED WITH A SERVICEABLE FLOOR PANEL (141A5810-56) ON FAULT TTG8Q00AQBXM.;[04] ADDITIONAL INFO; ROBBED AIRWORTHY PANEL 221BF FROM A/C N465WN ON FAULT TTG8Q00AWE84 SINCE THE ORIGINAL PANEL(TTG8Q00AQBXM) WAS NOT REPAIRABLE PER SRM 53-00-50-2R-6 BECAUSE DAMAGE WAS GREATER THAN 10 SQUARE INCHES.;[05] PART REPLACED WITH SERVICEABLE ROBBED PART FROM A/C 469
